# SDR 98ZZZX1327

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98437
- Make and model: Cessna 421C
- Aircraft serial: 421C0040
- Engine: Cont GTSIO520L
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 59420011
- Condition: Cracked
- Location: Nlg Steering
- Part time: 5,917 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, NOSE STEERING BELLCRANK WAS FOUND CRACKED ON BOTH SIDES OF CENTER PIVOT BOLT.  FAILURE WOULD RESULT IN LOSS OF STEERING.  NO IMPACT MARKS FOUND.  AIRCRFAT HAS HISTORY OF NOSE GEAR COLLAPSE.
